# SDR 20001018SH031

- Difficulty date: October 15, 2000
- Submitted: October 18, 2000
- Operation: General aviation
- Aircraft: N869CP
- Make and model: Cessna 172R
- Aircraft serial: 17280641
- Aircraft time: 1,388 hours, 1,388 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Mount
- Part number: J744436
- Condition: Torn
- Location: Cowling
- Part time: 1,388 hours
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONDITION: COWLING MOUNT TORN.  CORRECTIVE ACTION:   REPLACED WITH NEW.  (X)
